# SDR CALA2017101303584

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 62,629 hours, 21,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A2603
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD WEB HAS A ONE INCH CRACK BETWEEN LBL 45.64 - 40.92.  REPAIRED IAW SRM 57-10-10, REP 3, ALT 2
